... ago), about 4 months ago I was upped to 3 mg per day. My last doctor upped them for insommia before he went somewhere else to practice. I was assigned a new Dr. I missed my first appt. I called and told them I needed my meds filled I also take prozac. The Prozac was called in but when I went to pick up my prescription the klonipin was not there. I called and left a message with the nurse a few days latter I got a phone call from the nurse and she said the Dr. wants you to go off Klonipin and he don't want to see you till your all the way off of it. I was like why, she said you cant take this the rest of your life. You are only suppose to take it months. He will explain it when he see you. So this is the tapering he gave me over the phone per his nurse: take 2 mg for five days and then 1 mg for 5 days then stop... been about 4 weeks very rough time esp. the insommia and anixety. I just don't think it was right to do this to me over the phone and such a fast taper. The two prior drs from the same place kept me on them for 5 years. I really think this was a tramautizing way to take me off of these... it has got a little better but just think this was cruel. any thoughts?
I have lots of thoughts about drs who do this, most of them can't be used here. It is not just cruel, these drs who are supposed to be stopping suffering are not just causing the suffering, they are endangering pts. You cannot just stop these meds. You need to be tapered off them appropriately. I would go to the medical board in your state and report him.
Due to new restrictions on this type of drug, most doctors will not do refills over the phone, and cannot give script for more than a month at a time. You either need to go in for a doctor's visit, or find a new doctor, to whom you can give the whole picture of your situation.
Completely cruel! I'm so sorry! I'm tapering from Ativan/lorazepam right now and my doc has me going down .5 every two weeks. Also he said I can add in .25 if needed and just go slower. Detox from benzos takes time to be done safely! Especially when you've been on it as long as you have. Can you get a new doc? It's such a battle. Best of luck!
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2014 • 5 answers
Posted 16 Jul 2014 • 3 answers
Posted 5 Apr 2016 • 2 answers
Posted 3 Sep 2017 • 1 answer
Panic Disorder - Advice needed! I've had panic attacks for 20 years and have developed agoraphobia.?
Posted 7 Sep 2017 • 1 answer